Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Fourier transforms which are asymptotically Cauchy densities

Author: L. L. Campbell
Journal: Quart. Appl. Math. 45 (1987), 93-95
MSC: Primary 42A38; Secondary 33A40
DOI: https://doi.org/10.1090/qam/885171
MathSciNet review: 885171
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Cooke, Note on some integrals of Bessel functions with respect to their order, Monatsh. Math. 58 (1954), 1–4. MR 0061221, https://doi.org/10.1007/BF01478557
  • [2] G. D. Swanson, A study of the stochastic phase in digital frequency modulation, M. Sc. thesis, Department of Electrical Engineering, Queen's University (August 1985)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42A38, 33A40

Retrieve articles in all journals with MSC: 42A38, 33A40

Additional Information

DOI: https://doi.org/10.1090/qam/885171
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society